UM

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Spectral radius, numerical radius, and the product of operators Journal article
Rahim Alizadeh, Mohammad B.Asadi, Che-Man Cheng, Wanli Hong, Chi-Kwong Li. Spectral radius, numerical radius, and the product of operators[J]. Journal of Mathematical Analysis and Applications, 2015, 423(1), 639-645.
Authors:  Rahim Alizadeh;  Mohammad B.Asadi;  Che-Man Cheng;  Wanli Hong;  Chi-Kwong Li
Favorite | TC[WOS]:1 TC[Scopus]:1 | Submit date:2019/02/13
Numerical Radius  Product Of Operators  Spectral Radius